Click on the titles of some of the papers for summaries:

Degrees of convex dependence in recursively enumerable vector spaces,
Annals of Pure and Applied Logic 60 (1993), 31--47.
  journal
Representability for some moduli stacks of framed sheaves,
Manuscripta Mathematica 109 (2002), 85--91.
arXiv journal
Moduli spaces of framed sheaves on certain ruled surfaces over elliptic curves,
Internat. J. Math. 13 (2002), no. 10, 1117--1151.
arXiv journal
Cusps and D-modules,
J. Amer. Math. Soc. 17 (2004), 155--179.
With D. Ben-Zvi.
arXiv journal
The geometry of Calogero-Moser systems,
Ann. Inst. Fourier 55 (2005), no. 6, 2091--2116.
With J. Hurtubise.
  journal
Stringy Chern classes of singular varieties,
Adv. in Math. 208 (2007), no. 2, 597--621.
With T. de Fernex, E. Lupercio, and B. Uribe.
arXiv journal
A localization principle for orbifold theories,
in ``Recent Developments in Algebraic Topology,'' A. Adem et al. eds., AMS Contemp. Math. 407 (2006).
With T. de Fernex, E. Lupercio, and B. Uribe.
arXiv  
Sklyanin algebras and Hilbert schemes of points,
Adv. in Math. 210 (2007), no. 2, 405--478.
With J. T. Stafford.
arXiv journal
From solitons to many-body systems,
Pure and Applied Mathematics Quarterly 4 (2008), no. 2 (F. Bogomolov special issue), 319--361.
With D. Ben-Zvi.
arXiv journal
Flows of Calogero-Moser systems,
Int. Math. Res. Not. 2007, 38 pages.
With D. Ben-Zvi.
arXiv journal
Perverse bundles and Calogero-Moser spaces,
Compositio Math. 144 (2008), no. 6, 1403--1428.
With D. Ben-Zvi.
arXiv journal
Descent of coherent sheaves and complexes to geometric invariant theory quotients,
Journal of Algebra 320 (2008), no. 6, 2481--2495.
arXiv journal
Mirabolic Langlands duality and the quantum Calogero-Moser system,
Transformation Groups 14 (2009), no. 4, 931--983.
arXiv journal
W-symmetry of the adelic Grassmannian,
Commun. Math. Phys. 293 (2010), no. 1, 185--204.
With D. Ben-Zvi.
arXiv journal
D-bundles and integrable hierarchies,
J. Eur. Math. Soc. 13 (2011), no. 6, 1503-1565.
With D. Ben-Zvi.
arXiv journal
Moduli spaces for point modules on naive blow-ups,
Algebra & Number Theory 7 (2013), no. 4, 795--834.
With S. Sierra.
arXiv journal
Stability and Hamiltonian Reduction for Grothendieck-Springer resolutions,
unpublished manuscript (2011).
paper
Derived equivalence for quantum symplectic resolutions,
Selecta Math. (N.S.) 20 (2014), no. 2, 675-717.
With K. McGerty.
arXiv journal
Naive blowups and canonical birationally commutative factors,
Math. Z. 280 (2015), no.3, 1125-1161.
With S. Sierra.
arXiv journal
Categorical cell decomposition of quantized symplectic algebraic varieties,
Geometry & Topology, accepted for publication.
With G. Bellamy, C. Dodd, and K. McGerty.
arXiv  
Compatibility of t-structures for quantum symplectic resolutions,
Duke Math. J. 165 (2016), no. 13, 2529-2585.
With K. McGerty.
arXiv journal
Morse decomposition for D-module categories on stacks,
preprint.
With K. McGerty.
arXiv  
Quantizations, representations, and Morse theory,
Notices Amer. Math. Soc. 63 (2016), no. 9, 1013.
  journal
Kirwan surjectivity for quiver varieties,
preprint.
With K. McGerty.
arXiv  
Springer theory for symplectic Galois groups,
preprint (still undergoing revision).
With K. McGerty.
pre-arXiv  
Poisson categories, moduli of vacua, and the Kirwan map or something sort of like that (title subject to change),
in preparation.
With K. McGerty.
 
Microlocalization of mixed Hodge modules (title subject to change),
in preparation.
With K. McGerty.
 
Microlocal aspects of geometric Langlands (title subject to change),
in preparation.
With K. McGerty.
 
Lagrangian skeleta and Koszul duality on bionic symplectic varieties (title subject to change),
in progress/in preparation.
With G. Bellamy, C. Dodd, and K. McGerty.
   
Structure of categorical Morse strata and applications (title subject to change),
in progress.
With D. Halpern-Leistner and K. McGerty.
   
Toda lattice hierarchy and noncommutative geometry (title subject to change),
in preparation.
With D. Ben-Zvi.
   

Back to my home.